# SDR R61A201511010802

- Difficulty date: November 1, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 21,489 hours, 16,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17065927003
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT SHEAR PLATE AT FRAMES 87-88 IS CORRODED.  MAINTENANCE R & R LT SHEAR PLATE IAW SRM 170 51-21-02, AND 51-42-01.
